# SDR MZZA99189

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Fitting
- Part number: 65579348
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A CRACK WAS FOUND ON TAIL SKID ACTUATOR RIGHT HINGE ARM INBOARD SUPPORT BRACKET IN TAIL SKID BAY.  THE CRACKED FITTING WAS REMOVED AND REPLACED WITH A NEW (P/N 65-57934-8) PER B727 SRM CHAPTER 51-10-01, 51-30-02.  (M)
